# SDR UALA2009042101158

- Difficulty date: April 18, 2009
- Submitted: April 22, 2009
- Operation: Air carrier
- Aircraft: N542UA
- Make and model: Boeing 757222
- Aircraft serial: 25276
- Aircraft time: 58,952 hours, 21,625 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

BURNING ODOR IN COCKPIT LINGERING AFTER PACKS TURNED ON.  ODOR FROM LT PACK ONLY.  ODOR DISSIPATED AFTER 20 MINUTES GROUND OPS.  NO HISTORY.  NO FURTHER INCIDENTS NOTED.
